Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Heavy bleeding after periods post intake of unwanted 72,want assistance

My gf and i had unprotected sex on 18/5/2012 and after 24 hours (i.e., 19/5/2012) she took unwanted 72 and after seven days (26/5/2012) she began to menstruate again heavily which is quite irregular as she had already menstruated two weeks before. Her menstruation is still there till today and quite heavily. it would be grateful if you could render your kind assistance to our problem
Asked On : Fri, 1 Jun 2012
Answers:  3 Views:  517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
This is quite likely after unwanted 72 tablet.
Nothing to worry,gradually it will be alright.
If heavy bleeding continued,consult gynaec and seek her advice.
Ok and bye.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
unwanted 72 is a safe and effective method of preventing unwanted pregnancy.the bleeding now going on may be due to the side effect of unwanted 72.there is no need to worry.even she may get her next menstrual cycles irregular.but with time this will become regular
so wait for another 2 to 3 days. if still the problem persists consult your gynecologist
hope this information will be helpful to you
take care
Answered: Fri, 1 Jun 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

Gf condition requires a family doctor examination.

I suggest you to

Not to take this condition lightly

Good Luck.


Dr Bandil K K
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor